# SDR IPXA10M60437

- Difficulty date: May 19, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 41,635 hours, 8,907 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Chipped
- Location: Lws 464
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING L/E FIXED COMPARTMENT TELESCOPIC DUCT CUT OUT EXISTING REPAIR (INBD SIDE) FOUND WITH EDGE CHIPPED OFF AS MARKED.   REMOVED EXISTING REPAIR FROM LT WING FIXED L/E AT ANTI-ICE DUCT CUT OUT STA XOS464 TO XOS470. FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5730-38152-A AND EA 011-5730-01-A2354 REV I/R.
